Volume 32, Issue 4
Nonlinear Parabolic Equations with Singular Coefficient with Respect to the Unknown and with Diffuse Measure Data

Khaled Zaki & Hicham Redwane

J. Part. Diff. Eq., 32 (2019), pp. 326-341.

Published online: 2020-01

Preview Purchase PDF 60 2516
Export citation
  • Abstract

An existence and uniqueness result of a renormalized solution for a class of doubly nonlinear parabolic equations with singular coefficient with respect to the unknown and with diffuse measure data is established. A comparison result is also proved for such solutions.

  • Keywords

Nonlinear parabolic equations renormalized solutions diffuse measure.

  • AMS Subject Headings

47A15, 46A32, 47D20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zakikhaled74@hotmail.com (Khaled Zaki)

redwane_hicham@yahoo.fr (Hicham Redwane)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-32-326, author = {Zaki , Khaled and Redwane , Hicham }, title = {Nonlinear Parabolic Equations with Singular Coefficient with Respect to the Unknown and with Diffuse Measure Data}, journal = {Journal of Partial Differential Equations}, year = {2020}, volume = {32}, number = {4}, pages = {326--341}, abstract = {

An existence and uniqueness result of a renormalized solution for a class of doubly nonlinear parabolic equations with singular coefficient with respect to the unknown and with diffuse measure data is established. A comparison result is also proved for such solutions.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v32.n4.3}, url = {http://global-sci.org/intro/article_detail/jpde/13612.html} }
TY - JOUR T1 - Nonlinear Parabolic Equations with Singular Coefficient with Respect to the Unknown and with Diffuse Measure Data AU - Zaki , Khaled AU - Redwane , Hicham JO - Journal of Partial Differential Equations VL - 4 SP - 326 EP - 341 PY - 2020 DA - 2020/01 SN - 32 DO - http://dor.org/10.4208/jpde.v32.n4.3 UR - https://global-sci.org/intro/article_detail/jpde/13612.html KW - Nonlinear parabolic equations KW - renormalized solutions KW - diffuse measure. AB -

An existence and uniqueness result of a renormalized solution for a class of doubly nonlinear parabolic equations with singular coefficient with respect to the unknown and with diffuse measure data is established. A comparison result is also proved for such solutions.

Khaled Zaki & Hicham Redwane . (2020). Nonlinear Parabolic Equations with Singular Coefficient with Respect to the Unknown and with Diffuse Measure Data. Journal of Partial Differential Equations. 32 (4). 326-341. doi:10.4208/jpde.v32.n4.3
Copy to clipboard
The citation has been copied to your clipboard